Saltar para:
Logótipo
This page in english A Ajuda Contextual não se encontra disponível Autenticar-se
FCUP
Você está em: Início > Publicações > Visualização > Ring theoretical properties of affine cellular algebras
Autenticação




Mapa das Instalações
FC6 - Departamento de Ciência de Computadores FC5 - Edifício Central FC4 - Departamento de Biologia FC3 - Departamento de Física e Astronomia e Departamento GAOT FC2 - Departamento de Química e Bioquímica FC1 - Departamento de Matemática

Ring theoretical properties of affine cellular algebras

Título
Ring theoretical properties of affine cellular algebras
Tipo
Artigo em Revista Científica Internacional
Ano
2017
Autores
Paula A.A.B. Carvalho
(Autor)
FCUP
Koenig, S
(Autor)
Outra
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
Christian Lomp
(Autor)
FCUP
Shalile, A
(Autor)
Outra
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
Revista
Título: Journal of AlgebraImportada do Authenticus Pesquisar Publicações da Revista
Vol. 476
Páginas: 494-518
ISSN: 0021-8693
Editora: Elsevier
Classificação Científica
CORDIS: Ciências Físicas > Matemática ; Ciências Físicas > Matemática > Álgebra
Outras Informações
ID Authenticus: P-00M-B2E
Abstract (EN): As a generalisation of Graham and Lehrer's cellular algebras, affine cellular algebras have been introduced in [12] in order to treat affine Hecke algebras of type A and affine versions of diagram algebras like affine Temperley Lieb algebras in a unifying fashion. Affine cellular algebras include Kleshchev's graded quasihereditary algebras, Khovanov Lauda Rouquier algebras and various other classes of algebras. In this paper we will study ring theoretical properties of affine cellular algebras. We show that any affine cellular algebra A satisfies a polynomial identity. Furthermore, we show that A can be embedded into its asymptotic algebra if the occurring commutative affine k-algebras B-j are reduced and the determinants of the swich matrices are non-zero divisors. As a consequence, we show that the Gelfand-Kirillov dimension of A is less than or equal to the largest Krull dimension of the algebras B-j and that equality holds, in case all affine cell ideals are idempotent or if the Krull dimension of the algebras B-j is less than or equal to 1. Special emphasis is given to the question when an affine cell ideal is idempotent, generated by an idempotent or finitely generated.
Idioma: Inglês
Tipo (Avaliação Docente): Científica
Nº de páginas: 25
Documentos
Não foi encontrado nenhum documento associado à publicação.
Publicações Relacionadas

Das mesmas áreas científicas

On topological lattices and their applications to module theory (2016)
Artigo em Revista Científica Internacional
Abuhlail, J; Christian Lomp
ENDOMORPHISM RINGS OF MODULES OVER PRIME RINGS (2015)
Artigo em Revista Científica Internacional
Baziar, M; Christian Lomp
A note on semicentral idempotents (2017)
Artigo em Revista Científica Internacional
Christian Lomp; Matczuk, J
A Note on Dimension Modules (2015)
Artigo em Revista Científica Internacional
Christian Lomp; Puczylowski, E
On the Semiprime Smash Product Question (2015)
Artigo em Livro de Atas de Conferência Internacional
Christian Lomp

Da mesma revista

When is a smash product semiprime? A partial answer (2004)
Artigo em Revista Científica Internacional
Lomp, Christian
The pro-nilpotent group topology on a free group (2017)
Artigo em Revista Científica Internacional
Almeida, J; Shahzamanian, MH; Steinberg, B
On the rational subset problem for groups (2007)
Artigo em Revista Científica Internacional
Mark Kambites; Pedro V. Silva; Benjamin Steinberg
On the rational subset problem for groups (2007)
Artigo em Revista Científica Internacional
Kambites, M; Pedro V. Silva; Steinberg, B
ON POWER VARIETIES OF SEMIGROUPS (1989)
Artigo em Revista Científica Internacional
ALMEIDA, J

Ver todas (15)

Recomendar Página Voltar ao Topo
Copyright 1996-2022 © Faculdade de Ciências da Universidade do Porto  I Termos e Condições  I Acessibilidade  I Índice A-Z  I Livro de Visitas
Última actualização: 2016-03-23 I  Página gerada em: 2022-06-30 às 00:09:42 | Política de Utilização Aceitável | Política de Proteção de Dados Pessoais | Denúncias